Vol. 61, No. 4, pp. 461-478 (2004)
Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients
A. BerkaouiDepartment of Statistics, University of Warwick,
Gibbet Hill road, Coventry CV4 7AL -- UK
Abstract: Firstly, we investigate existence and uniqueness of solutions of stochastic differential equations when the coefficients are random Lipschitz or of class $C^1$. Secondly, we prove the strong convergence of the associated Euler scheme. The usual rates of convergence are obtained.
Keywords: stochastic differential equations; Euler scheme; strong approximation.
Classification (MSC2000): 60H10, 60H05, 60H35.
Full text of the article:
Electronic version published on: 7 Mar 2008.